Source: Notre Dame J. Formal Logic
Volume 52, Number 3
In this paper we prove that the field of Logarithmic-Exponential power series
endowed with the exponential function and a class of analytic functions
containing both the overconvergent functions in the t-adic norm and the
usual strictly convergent power series is o-minimal.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 Cluckers, R., L. Lipshitz, and Z. Robinson, "Real closed fields with non-standard and standard analytic structure", Journal of the London Mathematical Society. Second Series, vol. 78 (2008), pp. 198–212.
 van den Dries, L., A. Macintyre, and D. Marker, "The elementary theory of restricted analytic fields with exponentiation", Annals of Mathematics. Second Series, vol. 140 (1994), pp. 183–205.
 van den Dries, L., A. Macintyre, and D. Marker, "Logarithmic-exponential power series", Journal of the London Mathematical Society. Second Series, vol. 56 (1997), pp. 417–34.
 van den Dries, L., A. Macintyre, and D. Marker, "Logarithmic-exponential series", Annals of Pure and Applied Logic, vol. 111 (2001), pp. 61–113. Proceedings of the International Conference “Analyse & Logique” (Mons, 1997).
 van den Dries, L., and C. Miller, "On the real exponential field with restricted analytic functions", Israel Journal of Mathematics, vol. 85 (1994), pp. 19–56. Errata, vol. 92 (1995), p. 427.
 Fornasiero, A., and T. Servi, "Definably complete Baire structures", Fundamenta Mathematicae, vol. 209 (2010), pp. 215–41.
 Fratarcangeli, S., "A first-order version of Pfaffian closure", Fundamenta Mathematicae, vol. 198 (2008), pp. 229–54.
 Miller, C., "Expansions of dense linear orders with the intermediate value property", The Journal of Symbolic Logic, vol. 66 (2001), pp. 1783–90.
 Neumann, B. H., "On ordered division rings", Transactions of the American Mathematical Society, vol. 66 (1949), pp. 202–52.
 Sacks, G. E., Saturated Model Theory, Mathematics Lecture Note Series. W. A. Benjamin, Inc., Reading, 1972.